A kalciumcsatorna-blokkolok okozta inyhyperplasia

Translated title of the contribution: Gingival hyperplasia caused by calcium channel blocking agents

T. Keglevich, E. Benedek, I. Gera

Research output: Contribution to journalReview article

1 Citation (Scopus)

Abstract

The prevalence of the nifedipine-induced gingival hyperplasia rang from 3-83% in dental literature. The pathomechanism of the nifedipine-induced gingival hyperplasia is not clearly understood, but some data shows a correlation between the dialy dose, the duration of treatment and the gingival overgrowth. Oral hygiene seems to play a decisive role in the development of gingival enlargement. The present findings, and substantial evidences from the dental literature, indicate that the gingival enlargement can be successfully controlled even under the continuous nifedipine administration by meticulous professional and individual oral hygiene.

Translated title of the contributionGingival hyperplasia caused by calcium channel blocking agents
Original languageHungarian
Pages (from-to)164-168
Number of pages5
JournalLege Artis Medicinae
Volume9
Issue number3
Publication statusPublished - May 3 1999

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Gingival hyperplasia caused by calcium channel blocking agents'. Together they form a unique fingerprint.

  • Cite this